2019
Том 71
№ 4

All Issues

Galperin I. M.

Articles: 3
Article (Ukrainian)

Some estimates for Milloux functions

Galperin I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 496—498

Article (Ukrainian)

On the problem of the coefficients of multivalent spiral functions

Galperin I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 545–548

Brief Communications (Russian)

Oil the theory of special classes of univalents in the unity circle of functions with $k$-fold symmetry of rotation

Galperin I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 4. - pp. 88-92